| Model Number |
ZXT150 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2018 and (b)(6) 2018.(b)(4).Other: the device has not been returned for evaluation as it was discarded; therefore, a failure analysis of the complaint device cannot be completed.A review of the device/lot history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zxt150 18.0 diopter lens was implanted in the patient's operative eye on (b)(6) 2018.It was later explanted on (b)(6) 2018, because the patient experienced blurry vision.There was no incision enlargement and the replacement lens was the same model, but a different, larger diopter of 19.5.Reportedly, the patient's vision has improved and there was no patient injury.No additional information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.